| Model Number |
86113 |
| Medical Device Problem Codes |
Defective Component (2292); Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Respiratory Insufficiency (4462); Unintended Extubation (4564); Insufficient Information (4580)
| Date of Event |
07/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the endotracheal tube exhibited kinking in the oro-pharynx along the junction of the pilot balloon and tube shaft during use in a hospital setting.This kink obstructed the passage of suction catheters through the tube and causing migration of the tube tip upwards, with the possibility of the kink anchoring to the hard palate.There was no reported patient outcome.
Event or Problem Description
It was reported that the endotracheal tube exhibited kinking in the oro-pharynx along the junction of the pilot balloon and tube shaft during use in a hospital setting.This kink obstructed the passage of suction catheters through the tube and causing migration of the tube tip upwards, with the possibility of the kink anchoring to the hard palate.The patient required higher oxygen amount and was not ventilating appropriately, eventually the patient was re-intubated.
Additional Manufacturer Narrative
Additional information: b2, b5, g3, h1 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: h6 additional infor: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3 and h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted an endotracheal tube bent at the middle section.It was reported that the endotracheal tube exhibited kinking in the oro-pharynx along the junction of the pilot balloon and tube shaft during use in a hospital setting.This kink obstructed the passage of suction catheters through the tube and causing migration of the tube tip upwards, with the possibility of the kink anchoring to the hard palate.The patient required higher oxygen amount and was not ventilating appropriately, eventually the patient was re-intubated.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.